close popup
Skip to main content
Skip to footer
quill points image
Limited Time – Enroll today for only $4.99
Close

First Aid Only® PhysiciansCare® Ibuprofen Tablets, 200 mg, 2 Tablets/Packet, 10 Packets/Box (FAE-7014)

See pricing info, deals and product reviews for First Aid Only® PhysiciansCare® Ibuprofen Tablets, 200 mg, 2 Tablets/Packet, 10 Packets/Box (FAE-7014) at Quill.com. Order online today and get fast, free shipping for your business.
Item #: 901-222704
  Model #: FAE-7014
Brand: First Aid Only
First Aid Only® PhysiciansCare® Ibuprofen Tablets, 200 mg, 2 Tablets/Packet, 10 Packets/Box (FAE-7014)
Delivery Date:

Enter Zip Code
Parcel
Due to high demand, delivery of this item may be delayed. There is also a temporary limit of 10 per order (and 50 per customer) to meet the needs of all customers.
(Quantity limit 10)
Description
Convenient individual dose packets in dispenser boxes for easy access and replenishment of first aid stations and kits
  • Ideal for working from home
  • 10 packets of two tablets each per box
  • Each tablet contains 200 mgs of ibuprofen
  • Relieves headaches, backaches, minor arthritis pain, fevers, and more
  • Convenient individual dose packets in dispenser boxes for easy access and replenishment of first aid stations and kits
Specifications
Pack Qty : 10 Packets of Two Tablets Series or Collection : Ibuprofen OTC Pharmaceutical & Supplement Form Factor : Tablets Milligrams (Mg.) of Main Active Ingredient : 200 mg
Active Ingredient : Ibuprofen Aspirin & Pain Reliever Type : Pain Relievers Brand : First Aid Only Customizable : No
Weight : 0.10 lbs. per Box

Customers also viewed

Customers also bought

NewsWeek website
loadingLoading...